# SDR IPXA2019041534997

- Difficulty date: March 9, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP LEADING EDGE HAS 3 DENTS BETWEEN FLAP RIB 12 AND FLAP RIB 14.REPAIRED PER A300-600 SRM 57-50-00 PAR 4H FIG 208
